# SDR DALA2019062763901

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON THE UPPER FLANGE OF FRAME BS 727H AT  STRINGER 25L IN THE AFT CARGO COMPARTMENT.  PERFORMED A PERMANENT REPAIR IAW ERA 578678-14, REV ORIGINAL, AND PRI  578678-14, REV 0,  REV 1,  AND REV 2.
